# SDR CA990728044

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearings
- Part number: K271B202EL
- Condition: Wrong Part
- Location: Blower Motor
- Component: Dynamicair, C308559A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THIS UNIT WAS SENT TO OUR FACILITY FOR OVERHAUL DUE TO A FAILURE OF BEARINGS AND FAN SEPARATION.  IT WAS FOUND THAT THE BEARINGS INSTALLED IN THE MOTOR  WERE NOT OF THE MANUFACTURER'S TYPE.  THE BEARINGS FOUND IN THE MOTOR WERE FAFNIR P/N 202PPCA INSTEAD OF DYNAMIC P/N K271B-202EL.  IT COULD NOT BE DETERMINED IF THE FAN HUB FAILED BEFORE OR AFTER THE BEARING FAILURE.
